Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 92, NWS Kansas City, MO

May 10, 2014Clay County, Platte County, Missouri; Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at May 10, 2014, 4:14 PM CDT for Clay County, Platte County, Missouri; Wyandotte County, Kansas. It was in force for 46 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2014, 4:14 PM CDT (21:14 UTC)
Expired
May 10, 2014, 5:00 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Wyandotte County, KS, Clay County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 49 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 4:20 PM CDTHAIL 0.883 E Smithville, MO
May 10, 4:20 PM CDTHAIL 11 S Gladstone, MO
May 10, 4:23 PM CDTHAIL 1.254 Wsw Claycomo, MOREPORT VIA SOCIAL MEDIA. TIME ESTIMATED.
May 10, 4:24 PM CDTHAIL 13 E Smithville, MO
May 10, 4:27 PM CDTHAIL 1.75Gladstone, MO
May 10, 4:29 PM CDTHAIL 1Gladstone, MO
May 10, 4:29 PM CDTHAIL 1Gladstone, MO
May 10, 4:30 PM CDTHAIL 11 Nw Kearney, MO
May 10, 4:35 PM CDTHAIL 21 N Gladstone, MOREPORTED VIA SOCIAL MEDIA. DELAYED REPORT.
May 10, 4:35 PM CDTHAIL 2.52 Nnw Gladstone, MO
May 10, 4:38 PM CDTHAIL 1.25Liberty, MO
May 10, 4:40 PM CDTHAIL 1.5Liberty, MO
May 10, 4:42 PM CDTHAIL 0.881 N Liberty, MO
May 10, 4:42 PM CDTHAIL 1.752 W Liberty, MO
May 10, 5:00 PM CDTHAIL 1.52 Nw Missouri City, MODIME TO PING PONG BALL SIZED HAIL.
May 10, 5:00 PM CDTHAIL 2Liberty, MORELAYED VIA SOCIAL MEDIA. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1969 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WUUS53 KEAX 102114
SVREAX
KSC209-MOC047-165-102200-
/O.NEW.KEAX.SV.W.0092.140510T2114Z-140510T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
414 PM CDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
  CLAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 500 PM CDT

* AT 410 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PARKVILLE...
  AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WEATHERBY LAKE...NORTH KANSAS CITY...RIVERSIDE...GLADSTONE...
  CLAYCOMO...LIBERTY...KEARNEY...HOUSTON LAKE...PLATTE WOODS...
  NORTHMOOR...LAKE WAUKOMIS...AVONDALE...OAKVIEW...PLEASANT VALLEY...
  GLENAIRE...MISSOURI CITY...OAKS...OAKWOOD...OAKWOOD PARK AND
  RANDOLPH.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 IN MISSOURI BETWEEN MILE MARKERS 5 AND 27.
  I-635 BETWEEN MILE MARKERS 7 AND 12.
  I-435 LOOP FROM MILE MARKERS 21 TO 21...37 TO 55.
  I-29 BETWEEN MILE MARKERS 0 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3920 9477 3946 9450 3945 9443 3926 9421
      3923 9428 3923 9430 3922 9431 3919 9439
      3920 9441 3918 9440 3915 9450 3915 9453
      3912 9456 3911 9461 3909 9463
TIME...MOT...LOC 2114Z 227DEG 25KT 3917 9464

HAIL...1.00IN
WIND...60MPH

$$

CDB
3 follow-up statements
528 
WWUS53 KEAX 102123
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
423 PM CDT SAT MAY 10 2014

KSC209-102133-
/O.CAN.KEAX.SV.W.0092.000000T0000Z-140510T2200Z/
WYANDOTTE KS-
423 PM CDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYANDOTTE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3946 9450 3946 9447 3945 9443 3926 9421
      3923 9427 3923 9430 3922 9432 3919 9439
      3920 9441 3918 9440 3915 9450 3915 9453
      3912 9456 3916 9460 3920 9467
TIME...MOT...LOC 2123Z 227DEG 25KT 3921 9458

$$

MOC047-165-102200-
/O.CON.KEAX.SV.W.0092.000000T0000Z-140510T2200Z/
CLAY MO-PLATTE MO-
423 PM CDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PLATTE AND CLAY COUNTIES UNTIL 500 PM CDT...

AT 419 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOUSTON
LAKE...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CLAYCOMO...LIBERTY...KEARNEY...PLEASANT VALLEY...GLENAIRE...MISSOURI
CITY...RANDOLPH...BIRMINGHAM AND MOSBY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 6 AND 27.
  I-435 LOOP FROM MILE MARKERS 40 TO 55.
  I-29 BETWEEN MILE MARKERS 0 AND 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3946 9450 3946 9447 3945 9443 3926 9421
      3923 9427 3923 9430 3922 9432 3919 9439
      3920 9441 3918 9440 3915 9450 3915 9453
      3912 9456 3916 9460 3920 9467
TIME...MOT...LOC 2123Z 227DEG 25KT 3921 9458

HAIL...1.00IN
WIND...60MPH

$$

CDB
891 
WWUS53 KEAX 102130
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT SAT MAY 10 2014

MOC047-165-102200-
/O.CON.KEAX.SV.W.0092.000000T0000Z-140510T2200Z/
CLAY MO-PLATTE MO-
430 PM CDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PLATTE AND CLAY COUNTIES UNTIL 500 PM CDT...



AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAYCOMO...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...AT 427 PM...THE PUBLIC REPORTED GOLF BALL SIZE HAIL IN 
GLADSTONE. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...KEARNEY...PLEASANT VALLEY...GLENAIRE...MISSOURI CITY AND
MOSBY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 6 AND 27.
  I-435 LOOP FROM MILE MARKERS 40 TO 55.
  I-29 BETWEEN MILE MARKERS 0 AND 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3946 9450 3946 9447 3945 9443 3926 9421
      3923 9427 3923 9430 3922 9432 3919 9439
      3920 9441 3918 9440 3915 9450 3915 9453
      3912 9456 3916 9460 3920 9467
TIME...MOT...LOC 2129Z 236DEG 27KT 3921 9450

HAIL...2.50IN
WIND...60MPH

$$

CDB
413 
WWUS53 KEAX 102141
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
441 PM CDT SAT MAY 10 2014

MOC165-102150-
/O.CAN.KEAX.SV.W.0092.000000T0000Z-140510T2200Z/
PLATTE MO-
441 PM CDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3945 9443 3926 9421 3923 9427 3924 9429
      3919 9439 3920 9441 3918 9440 3917 9445
      3925 9455
TIME...MOT...LOC 2140Z 236DEG 27KT 3926 9441

$$

MOC047-102200-
/O.CON.KEAX.SV.W.0092.000000T0000Z-140510T2200Z/
CLAY MO-
441 PM CDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLAY COUNTY
UNTIL 500 PM CDT...

AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIBERTY...AND 
MOVING NORTHEAST AT 30 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS AND THE PUBLIC ARE REPORTING HAIL 
AROUND 2 INCHES IN DIAMETER.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KEARNEY...MISSOURI CITY AND MOSBY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 13 AND 27.
  I-435 LOOP FROM MILE MARKERS 45 TO 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3945 9443 3926 9421 3923 9427 3924 9429
      3919 9439 3920 9441 3918 9440 3917 9445
      3925 9455
TIME...MOT...LOC 2140Z 236DEG 27KT 3926 9441

HAIL...2.50IN
WIND...60MPH

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:32 PM CDT, 42 minutes earlier.

Area forecast discussion, May 10, 3:32 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT Sat May 10 2014

.DISCUSSION...
Issued at 331 PM CDT SAT MAY 10 2014

Primary concern in the next several days will be severe storm
chances across the area. Ongoing convection will expand eastward
this afternoon and this evening, with additional redevelopment
possible in far eastern Kansas by early evening. MUCAPE in the
3000-4000 J/kg range and bulk shear around 50 kts will support
supercellular structures and very large hail. Storm bases are
currently around 5-6 kft, possibly also supporting damaging winds
but decreasing the tornado threat. A warm front currently stretching
southeast from Maryville through Marshall, MO will continue to lift
northeast, and may serve as the only focus for isolated tornado
potential this afternoon.

Storms will begin to weaken after dark as surface-based instability
decreases in the warm sector, and the warm front should lift into
IA. Any ongoing storms will begin to lift back to the north as the
low-level jet increases tonight, and could strengthen slightly
towards daybreak, but are not expected to become severe.

For Sunday, most daytime severe activity should focus along the warm
front in southern Iowa, far southeast Nebraska, and possibly
portions of northeast Kansas. These storms will very likely be
severe along the warm front, but should stay mainly north of the CWA
until the boundary starts pushing southeastward after 00z. The main
hazards should be damaging winds and perhaps some severe hail as the
storms make their southeastward push later in the evening, and the
most likely period for severe weather on Sunday for the majority of
the CWA should be between 8 PM - 2 AM along the cold frontal
boundary.

The boundary may still linger in the far southeastern CWA when it
re-fires on Monday afternoon, but the period for any strong to
severe storms will be rather brief. Afterward, a few post-frontal
showers may linger across central MO, but much quieter and cooler
conditions are expected.

Little to no change to the extended forecast period. The main story
for most of next week will be cooler temperatures and a few small
chances for light rain showers.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1233 PM CDT SAT MAY 10 2014

Isolated thunderstorms are expected to develop across the region this
afternoon, and will spread eastward during the evening. Some of these
storms could be severe. Additional, weaker thunderstorms are expected
from the overnight hours through Sunday, and should focus mainly in
northeast KS and far northwest MO through Sunday afternoon. In areas
not impacted by thunderstorms, ceilings should stay mainly VFR and
winds will be breezy out of the south.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...Laflin
Hazardous weather outlook, May 10, 12:20 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 PM CDT SAT MAY 10 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111730-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1220 PM CDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON AND
EVENING. STORMS ARE EXPECTED TO DEVELOP ALONG A LINE FROM SOUTHEAST
KANSAS THROUGH NORTHWEST MISSOURI IN THE EARLY TO MID- AFTERNOON HOURS.
ADDITIONAL ISOLATED STORMS WILL DEVELOP ACROSS MISSOURI. THESE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...SOME DAMAGING
WINDS...AND PERHAPS AN ISOLATED TORNADO.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE INTO NORTHEASTERN
KANSAS AND NORTHWESTERN MISSOURI AFTER MIDNIGHT AND MAY CONTINUE INTO
SUNDAY MORNING WITH THE POTENTIAL TO PRODUCE LARGE HAIL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 SEVERE WEATHER WILL BE POSSIBLE SUNDAY NIGHT ACROSS THE ENTIRE
 OUTLOOK AREA. THE MAIN HAZARDS WITH THESE STORMS WILL BE DAMAGING
 WINDS AND LARGE HAIL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, May 10, 2:38 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
238 PM CDT SAT MAY 10 2014

MOZ002-011-102030-
HOLT MO-NODAWAY MO-
238 PM CDT SAT MAY 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NODAWAY AND NORTHEASTERN
HOLT COUNTIES UNTIL 330 PM CDT...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAITLAND...OR 10 MILES EAST OF MOUND CITY...
MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARYVILLE...RAVENWOOD...BARNARD...ARKOE...CONCEPTION...CONCEPTION
  JUNCTION...CLYDE AND PARNELL.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4047 9463 4047 9461 4021 9460 4013 9500
      4013 9504 4012 9505 4011 9510 4022 9521
      4051 9463
TIME...MOT...LOC 1938Z 243DEG 37KT 4019 9503

BLAIR
Local storm report, May 10, 4:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
409 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             N ALBANY                40.25N 94.33W
05/10/2014  M1.25 INCH       GENTRY             MO   LAW ENFORCEMENT

            HALF DOLLAR TO QUARTER SIZE HAIL. SHERIFF REPORTING ON
            NORTHSIDE OF ALBANY.

&&

KBRONIS
Local storm report, May 10, 4:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
411 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             ALBANY                  40.25N 94.33W
05/10/2014  E1.25 INCH       GENTRY             MO   LAW ENFORCEMENT

&&

PMURRAY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:38 PM CDTSpecial Weather StatementEAXNodaway52 min
May 10, 2:43 PM CDTSevere Thunderstorm WarningEAXHolt, Nodaway47 min
May 10, 3:18 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth42 min
May 10, 3:54 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway51 min
May 10, 3:57 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison48 min
May 10, 4:20 PM CDTSevere Thunderstorm WarningEAXClay, Clinton40 min
May 10, 4:33 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway57 min
May 10, 4:40 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer50 min
May 10, 4:50 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte40 min
May 10, 4:56 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray49 min
May 10, 5:15 PM CDTTornado WarningEAXClay, Jackson, Ray30 min
May 10, 5:22 PM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry53 min
May 10, 5:25 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan50 min
May 10, 5:28 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte47 min
May 10, 5:37 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston53 min
May 10, 5:42 PM CDTTornado WarningEAXLafayette, Ray33 min
May 10, 5:58 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan47 min
May 10, 6:02 PM CDTTornado WarningEAXCarroll, Lafayette, Ray28 min
May 10, 6:10 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston50 min
May 10, 6:27 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Saline48 min
May 10, 6:29 PM CDTSevere Thunderstorm WarningEAXPlatte61 min
May 10, 6:37 PM CDTSevere Thunderstorm WarningEAXAdair, Macon53 min
May 10, 6:59 PM CDTTornado WarningEAXMacon16 min
May 10, 4:11 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.